# SDR CHQA20130627234

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 27,219 hours, 22,938 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,763 hours, 21,585 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 10194E
- Condition: Cracked
- Location: Cockpit
- Part time: 12,236 hours, 10,729 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB OUT, THE F/O WINDOW CRACKED.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE ACFT WAS FERRIED.  MX REPLACED THE RT WINDSHIELD.  LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
